MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 60 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW CVC SET: 2-LUMEN 7 FR X 60 CM; CATHETER PERCUTANEOUS
Model Number IPN914757
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "during canalization of the peripheral central venous catheter, the dilator showed resistance to enter the skin.It could not be done and when removing the dilator, it was observed that the tip was open." no patient harm reported.A new device was obtained for use.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn #(b)(4).The customer did not return a complaint sample; however, they supplied two photos showing a dilator.Visual analysis revealed that the dilator tip was split/frayed.A device history record review was performed with no evidence to suggest a manufacturing related cause.The ifu provided with the kit informs the user, "use vessel dilator to enlarge site as required.Warning: do not leave vessel dilator in place as an indwelling catheter to minimize the risk of possible vessel wall perforation".The report of a damaged dilator tip was confirmed through complaint investigation.Visual analysis of the customer photos revealed that the dilator tip was split/frayed; however, the actual dilator was not returned for analysis.The probable cause of the damage to the dilator tip could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 60 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12965561
Report Number3006425876-2021-01151
Device Sequence Number17188402
Product Code DQY
UDI-Device Identifier10801902158038
UDI-Public10801902158038
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/28/2026
Device Model NumberIPN914757
Device Catalogue NumberCS-17752
Device Lot Number71F21D2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown